2090 Shares

Would it be ok to stop taking the pill midcycle?

Would it be ok to stop taking the pill midcycle? Topic: Would it be ok to stop taking the pill midcycle?
January 18, 2020 / By Kelley
Question: I started taking the pill again 2 weeks ago and have noticed an unbelievable change in my appetite. I am starving all the time. I want to stop taking it - but I don't want to wait 8 more days. I am calling my doctor tomorrow-but I was just wondering if anyone has had an experience like this.
Best Answer

Best Answers: Would it be ok to stop taking the pill midcycle?

Herman Herman | 4 days ago
Yeh it is ok, it just means that you will get your period again in a couple of days and will be very out of wack hormonaly for a couple of weeks! I cant take the pill - I hate it and what it does to my body! Condoms hun - they are the way to go!
👍 236 | 👎 4
Did you like the answer? Would it be ok to stop taking the pill midcycle? Share with your friends
Herman Originally Answered: Can I stop taking birth control after taking just one pill?
There's no harm is stopping taking birth control at any time. All that birth control pills do is prevent fertilized ova from adhering to your uterine wall. If you stop taking it, all that means is that...you know, you could get pregnant if you have unprotected sex. Obviously. Keep in mind, though, that a lot of birth control pills have side effects for the first few days (nausea, loss of appetite, etc.) that go away once you've been on them long enough. It's a hurdle that you will have to face with almost every kind of birth control pill. It also affects everyone differently. One of my close friends said she never had better skin than when she was on Yaz. I'm on Loestrin and in the first two months, I went up a full bra cup size. Like I said, it affects everyone differently. Just a note—it sounds like you don't know anything about birth control!! You had to have a prescription to get it...why didn't you talk to your doctor when he/she prescribed it, ask about your concerns and questions, etc.? There's also information stuff inside of your birth control packet/box which will answer all of these questions, too. You shouldn't start taking a medication like this without understanding it! It makes me extremely nervous that you don't know what's going on with your own medication. Do your research before you put stuff in your body!!
Herman Originally Answered: Can I stop taking birth control after taking just one pill?
This may sound harsh, but: Sit your little hot behind down, girl, and tend to your children! Obviously, you've made some bad choices (that you continue making) and you are way too caught up in looks and attractiveness than what really matters: reliability, honesty and integrity. Last time I checked, having JET black hair has never paid any bills and having hazel eyes never raised a child. You need to do some soul searching and find out what it is about you that makes you value attractiveness over substance and also why you now have three children by three different men. Surely, you don't think that's ok. There's nothing cute or admirable about this situation. Time to start behaving like an adult. Never too late. PS - Forget the birth control. You need to be neutered.

Ellgar Ellgar
if you stop the pill midcycle, its ok, but just know that you will start your period probably in a few days after you stop the pill. even though you have only taken the pill for a little while, it is enough hormones to make your body confused once you stop taking it. so you will start your period after you stop taking it, and from there, count the first day of your period as your new cycle. also, your periods might be a bit irregular for a couple months or so until your body gets used to not having the pill.
👍 100 | 👎 1

Christian Christian
Yes it's fine. I actually stopped mine 4 days early this month. You'll just be getting your period those 8 days earlier. That's all. It won't harm you or anything. Now... you say your starving all them time... your not pregnant are you? Because I don't believe that is a side effect of the pill. The weight gain side effect of the pill (if you even get that side effect) is only supposed to be 5 extra pounds... so if you're constantly starving and eating I'm sure it would equal out to more then 5 pounds. Call your doctor and tell him/her this becuase I don't think its the pills.
👍 97 | 👎 -2

Christian Originally Answered: i need to stop eating alot without taking pills!?
Well, first off, you are 13 years old. Your body is changing and your appetite will increase to keep up with your body growing. If you are really concerned about keeping your appetite down eat things with protein in it. I always have protein bars for lunch (although at your age just have them as a snack) and they keep me satiated until dinner. If you are constantly craving sweet snacks, get your blood sugar tested, you may have insulin resistance or a diabetic condition.

If you have your own answer to the question Would it be ok to stop taking the pill midcycle?, then you can write your own version, using the form below for an extended answer.
Ebook para iPad descargar portugués Situaciones. intermediate spanish, Keops y la pirámide del sol Descargar audiolibros en iTunes 10, Descargar audiolibros en iphone mkt-0002267685 Tassili. novela, Curra fernandez nuria serena - Gomaespuma 20 años mkt-0002204021 Descarga gratuita de Ebook, El ocaso de odin EPUB PDF por Snorri krist jansson 978-8416331611, Omg baby DJVU PDF por Emma garcia, Sociología: nacimiento Descargas gratuitas de libros de texto Como ser europeos, Estampas breves de una vida rural Descargue archivos PDF gratuitos ebooks, Abel atalanta Del fondo al ultrafondo. diarios de un popular 978-8494225468, Las razas humanas. 4 tomos DJVU EPUB por José m..- (director) gallach José m..- (director) gallach.